# SDR HNAA2013073000434

- Difficulty date: July 30, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 69,793 hours, 79,329 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Out Of Adjust
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 20 KNOTS FOR WARNING HORN.  ADJUSTED ELEVATOR TRIM, OPS NORMAL.  PERFORMED WC 31-50-00Q, TAKEOFF WARNING SYS OPS CHECKED GOOD.
